# SDR SIMA20161027002

- Difficulty date: October 27, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 28,664 hours, 24,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM IS CRACKED AT NUTPLATE HOLE ABOVE FRAME 29.  REPAIRED LT OMEGA BEAM AT FR 29 IAW ERS-EM-53MR-2358.
